Nosebleed from aspirin drug

Nosebleed from aspirin drug

C011/0388 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.1MB

Downloadable file size: 2.6MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Close-up of the bleeding nose (epistaxis) in a 76 year old male patient taking low dose aspirin for cardiovascular prevention. The drug aspirin has anticoagulant properties and increases the risk of bleeding.

Release details: Model release available. Property release not available.

Keywords: 76 year old, anticoagulant, aspirin, bleeding nose, cardiovascular prevention, clinical, close-up, condition, disease, disorder, drug, epistaxis, geriatric patient, healthcare, male, man, medical, nose bleed, nosebleed, side effect, side-effect, treat, treatment

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.